# SDR CALA2024052201562

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N17574
- Make and model: Boeing 737-9
- Aircraft serial: 67608
- Aircraft time: 1,781 hours, 617 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355D000101
- Part serial: 31126
- Condition: Faulty
- Location: Stab Trim Sys
- Part time: 1,780 hours, 616 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

STAB OUT OF TRIM LITE ILLUM AT FL340 OTH PRIMARY AND B/U TRIM INOP  COCKPIT OUT OF NORMAL CONFIGURATION, STAB TRIM S/WS ARE ON CUTOUT POSITION AND FLAP S/W IS ON INHIBIT POSITION REMOVED ABD REPLACED STAB TRIM MOTOR REF AMM 27-41-71-400-801 UP TP STEP G (5) STILL NEEDS BONDING CHECK. ACCOMPLISHED BONDING CHECK OF STAB TRIM MOTOR TO AIRCRAFT STRUCTURE IAW AMM 27-41-71-400-801 STEP G (5) BONDING CHECKED GOOD AND WITHIN LIMITS. REPLACED STABILZER TRIM MOTOR. IAW AMM 27-41-71-400-801.  COMPLETED INSTALL OF THE STAB MOTOR OF AMM 27-41-71-400-801 UP TO TEST.  COMPLETED INSTALLATION OF THE STABALIZER TRIM MOTOR IAW AMM 27-41-71-400-801 PERFOMED A STABILIZER TRIM MOTOR TEST IN REFERENCE TO B737 AMM 27-41-71-700-801 PERFORMED A STABILIZER TRIM MOTOR AUTOPILOT TEST IN REFERENCE TO B737 AMM 22-11-81-710-801 TEST PASSED
